# SDR TWAA0000417

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE FWD ENTRY DOOR LOWER HINGE CUT-OUT WAS CRACKED OUT, FWD 1.5 IN LONG IN FUSELAGE SKIN.  ACCOMP HIGH FREQ EDDY CURRENT AND MARKED END OF CRACK.  STOP DRILLED 0.250 IN PER SRM 51-10-1, PAGE 6.  INSTALLED REPAIR DOUBLER PER SSRM 53-10-219, DETAIL III.
